Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Maximum Modulus of Polynomials

Maximum Modulus of Polynomials

Year:    2017

Analysis in Theory and Applications, Vol. 33 (2017), Iss. 2 : pp. 110–117

Abstract

Let P(z)=nj=0ajzj be a polynomial of degree n and let M(P,r)=max|z|=r|P(z)|. If P(z)0 in |z|<1, then M(P,r)(1+r1+ρ)nM(P,ρ).The result is best possible. In this paper we shall present a refinement of this result and some other related results.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/ata.2017.v33.n2.2

Analysis in Theory and Applications, Vol. 33 (2017), Iss. 2 : pp. 110–117

Published online:    2017-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords:    Maximum modulus growth of polynomial derivative.